# SDR ASAA0480048

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3914677507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND STRUCTURAL SPLICE IS CORRODED AT FS 1212 IN AFT CARGO BAY AREA.  REMOVED CORROSION AND TREATED PER EA 5310-02309.  (M)
